# SDR DALA2022080805390

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 71,569 hours, 33,158 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 UPON GETTING ON THE AIRPLANE, A STRANGE ODOR WAS IN THE AIRPLANE . F/A'S AND PASSENGERS COMPLAINED ABOUT ODOR, A DIRTY MUSTY SMELL. CALLED MTC AND DEPLANED. CORRECTIVE ACTION: APU OIL FILTER LEAKING. REPLACED PACKING AND CLEANED APU COMPARTMENT. REPLACED CABIN AIR FILTERS. OK FOR SERVICE. (9285472)
